Pacific Journal of Mathematics

Abelian groups, $A$, such that $H{\rm om}(A,---)$ preserves direct sums of copies of $A$.

D. M. Arnold and C. E. Murley

Article information

Source
Pacific J. Math., Volume 56, Number 1 (1975), 7-20.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102906578

Mathematical Reviews number (MathSciNet)
MR0376901

Zentralblatt MATH identifier
0337.13010

Subjects
Primary: 20K25: Direct sums, direct products, etc.

Citation

Arnold, D. M.; Murley, C. E. Abelian groups, $A$, such that $H{\rm om}(A,---)$ preserves direct sums of copies of $A$. Pacific J. Math. 56 (1975), no. 1, 7--20. https://projecteuclid.org/euclid.pjm/1102906578


Export citation

References

  • [1] D. M. Arnold and E. L. Lady, Endomorphism rings and direct sums of torsion free Abelian groups, to appear.
  • [2] B. Charles, Sous-groupes Fonctoriels et Topologies, Studies on Abelian Groups, 75-92 (Paris), 1968.
  • [3] S. U. Chase, Locally free modules and a problem of Whitehead, Illinois J. Math., 6 (1962), 682-699.
  • [4] A. L. S. Corner, Every countable reduced Torsion-free ring is an endomorphism ring, Proc. London Math. Soc, 13 (1963), 687-710.
  • [5] A. L. S. Corner, Endomorphism rings of torsion-free Abelian groups, Proc. Internat. Conf. Theory Groups, (New York), 1967, 59-69.
  • [6] L. Fuchs, Infinite Abelian Groups, Vol. I, Academic Press (New York, 1970.
  • [7] L. Fuchs, Infinite Abelian Groups, Vol. II, Academic Press (New York, 1973.
  • [8] I. Kaplansky, Modules over Dedekind domains and valuation rings, Trans. Amer. Math. Soc, 73 (1952), 327-340.
  • [9] C. Murley, The classification of certain classes of torsion free Abelian groups, Pacific J. Math., 40 (1972), 647-665.
  • [10] C. Murley, Direct products and sums of torsion free Abelian groups, Proc. Amer. Math. Soc, 38 (1973), 235-241.
  • [11] J. Reid, On the Ring of Quasi-endomorphismsof a Torsion-free Group, Topics in Abelian Groups, (Chicago), 1963, 51-68.
  • [12] F. Richman, A class of rank two torsion free groups, Studies on Abelian Groups, (Paris), 1968 327-333.
  • [13] T. Szele, On a topology in endomorphism rings of Abelian groups, Publ. Math. Debrecen, 5 (1957), 1-4.
  • [14] E. Walker, Quotient Categories and Quasi-isomorphismsof Abelian Groups, Proc. Colloq, Abelian Groups, (Budapest), 1964, 147-162.
  • [15] R. B. Warfield, Jr., Homomorphisms and duality for torsion free groups, Math. Z., 107 (1968), 189-200.